Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 3, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 10, 2015, 10:23 PM CDT for Lawrence County, Illinois. It took effect at Mar 11, 2015, 9:08 AM CDT. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2015, 10:23 PM CDT (03:23 UTC)
- In effect from
- Mar 11, 2015, 9:08 AM CDT
- Expired
- Mar 18, 2015, 11:10 PM CDT
- In force
- 8 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 34.22 ft at Mar 15, 2015, 11:00 AM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
123
WGUS43 KILX 110323
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT TUE MAR 10 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.Synopsis...Snow melt and runoff from recent rainfall on top of frozen
soil conditions have resulted in heavy runoff into the Embarras River
basin. This is expected to result in minor flooding on the Embarras
River in Lawrenceville starting Wednesday evening and continuing
through Friday.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-111723-
/O.NEW.KILX.FL.W.0003.150312T0000Z-150315T0000Z/
/LAWI2.1.ER.150312T0000Z.150313T1200Z.150314T1800Z.NO/
1023 PM CDT TUE MAR 10 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* From Wednesday evening until Saturday evening.
* At 945 PM Tuesday the stage was 28.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 30.3 feet by Friday morning.The river will fall
below flood stage by Saturday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 28.7 Tue 10 PM 29.4 30.1 30.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$14 follow-up statements
321
WGUS83 KILX 111400
FLSILX
Barnes
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
900 AM CDT WED MAR 11 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-120400-
/O.EXT.KILX.FL.W.0003.150311T1408Z-150321T0300Z/
/LAWI2.1.ER.150311T1408Z.150315T1200Z.150320T2100Z.NO/
900 AM CDT WED MAR 11 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From this morning until Friday March 20.
* At 845 AM Wednesday the stage was 30.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 34.2 feet by Sunday morning.The river will fall below
flood stage by Friday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 30.0 Wed 9 AM 31.6 31.9 33.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Barnes744
WGUS83 KILX 121505
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1005 AM CDT THU MAR 12 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-130505-
/O.EXT.KILX.FL.W.0003.000000T0000Z-000000T0000Z/
/LAWI2.1.ER.000000T0000Z.150315T1200Z.000000T0000Z.NO/
1005 AM CDT THU MAR 12 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until further notice.
* At 945 AM Thursday the stage was 31 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.5 feet by
early Monday morning then begin falling.
* Impact...At 36 feet...Billet-Vincennes River road is inundated.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 31.0 Thu 10 AM 31.3 33.3 34.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
07763
WGUS83 KILX 131404
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 AM CDT FRI MAR 13 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-140404-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150320T2136Z/
/LAWI2.1.ER.000000T0000Z.150315T0600Z.150320T1536Z.NO/
904 AM CDT FRI MAR 13 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Friday March 20.
* At 845 AM Friday the stage was 31.6 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.2 feet by
Sunday morning. The river will fall below flood stage Friday
morning.
* Impact...At 33 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 31.6 Fri 9 AM 33.4 34.2 33.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
07062
WGUS83 KILX 131916
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
216 PM CDT FRI MAR 13 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-140916-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150319T2200Z/
/LAWI2.1.ER.000000T0000Z.150315T1200Z.150319T1600Z.NO/
216 PM CDT FRI MAR 13 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Thursday afternoon.
* At 145 PM Friday the stage was 31.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.2 feet by
Sunday morning. The river will fall below flood stage Thursday
morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 31.9 Fri 2 PM 33.2 34.2 33.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$036
WGUS83 KILX 141529
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 AM CDT SAT MAR 14 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-150529-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150321T1800Z/
/LAWI2.1.ER.000000T0000Z.150315T1200Z.150321T1200Z.NO/
1029 AM CDT SAT MAR 14 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Saturday March 21.
* At 945 AM Saturday the stage was 33.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.9 feet by
tomorrow afternoon. The river will fall below flood stage Saturday
morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 33.1 Sat 10 AM 33.9 33.8 33.8
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$639
WGUS83 KILX 150311
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1011 PM CDT SAT MAR 14 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-151711-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150322T0336Z/
/LAWI2.1.ER.000000T0000Z.150315T1800Z.150321T2136Z.NO/
1011 PM CDT SAT MAR 14 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Saturday March 21.
* At 945 PM Saturday the stage was 33.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.1 feet by
tomorrow afternoon. The river will fall below flood stage Saturday
afternoon.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 33.8 Sat 10 PM 34.0 33.8 33.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$247
WGUS83 KILX 151525
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1025 AM CDT SUN MAR 15 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-160525-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150321T2230Z/
/LAWI2.1.ER.000000T0000Z.150315T1445Z.150321T1630Z.NO/
1025 AM CDT SUN MAR 15 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Saturday afternoon.
* At 945 AM Sunday the stage was 34.2 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* Impact...At 33 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 34.2 Sun 10 AM 33.9 33.3 32.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
07003
WGUS83 KILX 160203
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CDT SUN MAR 15 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-161603-
/O.CON.KILX.FL.W.0003.000000T0000Z-150321T2230Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150321T1630Z.NO/
903 PM CDT SUN MAR 15 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Saturday afternoon.
* At 845 PM Sunday the stage was 34.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 34.2 Sun 9 PM 33.9 33.3 32.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$255
WGUS83 KILX 161434
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
934 AM CDT MON MAR 16 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-170434-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150319T1000Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150319T0400Z.NO/
934 AM CDT MON MAR 16 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Wednesday night.
* At 845 AM Monday the stage was 34 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday evening.
* Impact...At 33 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 34.0 Mon 9 AM 33.1 31.6 29.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
07878
WGUS83 KILX 170219
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT MON MAR 16 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-171619-
/O.CON.KILX.FL.W.0003.000000T0000Z-150319T1000Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150319T0400Z.NO/
919 PM CDT MON MAR 16 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Wednesday night.
* At 845 PM Monday the stage was 33.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 33.7 Mon 9 PM 33.1 31.6 29.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$347
WGUS83 KILX 171433
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
933 AM CDT TUE MAR 17 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-180433-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150319T0600Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150319T0000Z.NO/
933 AM CDT TUE MAR 17 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Wednesday night.
* At 845 AM Tuesday the stage was 33.4 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 33 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 33.4 Tue 9 AM 31.4 28.8 27.4
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
07895
WGUS83 KILX 180501
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1201 AM CDT WED MAR 18 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-181901-
/O.CON.KILX.FL.W.0003.000000T0000Z-150319T0600Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150319T0000Z.NO/
1201 AM CDT WED MAR 18 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late tonight.
* At 1145 PM Tuesday the stage was 32.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 32.9 Wed 12 AM 31.4 28.8 27.4
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$026
WGUS83 KILX 181409
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
909 AM CDT WED MAR 18 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County.
.River levels continue to slowly fall, and the Embarras River near
Lawrenceville should be below flood stage around sunrise Thursday.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-190409-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150319T1708Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150319T1108Z.NO/
909 AM CDT WED MAR 18 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Thursday afternoon.
* At 845 AM Wednesday the stage was 32.2 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 32.2 Wed 9 AM 29.9 27.4 25.8
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart704
WGUS83 KILX 190410
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1110 PM CDT WED MAR 18 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC101-190440-
/O.CAN.KILX.FL.W.0003.000000T0000Z-150319T1708Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150319T0218Z.NO/
1110 PM CDT WED MAR 18 2015
The Flood Warning is cancelled for
The Embarras River at Lawrenceville.
* At 1045 PM Wednesday the stage was 29.7 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to 26.2 feet by Friday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 29.7 Wed 11 PM 28.6 26.2 24.7
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
SmithWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 10, 6:53 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Mar 10, 6:53 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 653 PM CDT Tue Mar 10 2015 .SHORT TERM...(Tonight) ISSUED AT 259 PM CDT TUE MAR 10 2015 19z/2pm water vapor imagery continues to show a channel of deep moisture flowing northward from the western Gulf of Mexico into the Ohio River Valley. This moisture has been interacting with low pressure over western Kentucky to produce widespread rain from the Deep South northward into Illinois and Indiana. An upper-level short-wave currently passing through central Illinois has given the rain band a solid push eastward, with latest radar mosaic showing most of the precip now along/east of the Wabash River. This trend will continue over the next couple of hours, resulting in dry conditions across the entire KILX CWA by 00z. Think NAM may be a bit too fast with its eastward progression of clearing across the area tonight, as satellite imagery still shows a northward push to the clouds from Louisiana and Arkansas. As a result, will slow the projected clearing, resulting in cloudy skies along/south of I-70 until dawn Wednesday. With clearing skies, light winds, and plenty of low-level moisture left behind by the rainfall today, fog will develop tonight. Locally dense fog will be possible, especially across locations that picked up rainfall and clear the earliest. Based on cloud trends, think the area most primed for potentially dense fog will be between the Illinois River and I-70. Will mention patchy dense fog in the forecast, but will hold off on a Dense Fog Advisory until trends become more evident this evening. && .LONG TERM...(Wednesday through Tuesday) ISSUED AT 259 PM CDT TUE MAR 10 2015 Trof over the central US will weaken tomorrow, allowing brief ridging to move through the area. This will allow a brief period of dry weather for tomorrow and tomorrow night. This ridging will slide east beginning tomorrow and continue to move east through Thursday. This will enable a weather system developing in the southern parts of the Miss valley to move north into the central Miss valley and bring pcpn to the the area. This pcpn should being in southeastern IL Thursday evening and then spread northward through the night and then over the whole area on Friday. The models differ on the timing of the pcpn moving into the area, with the NAM being the quickest. Have followed the other slower models, thinking the NAM-WRF is too fast. The slower models also linger the pcpn longer, not ending it until late Friday night. The ECMWF is the quickest to do this, followed by the Canadian and then lastly, the GFS. Beyond this system, high pressure will build into the area for the weekend and the beginning of next week. Dry weather is expected through this period. Even a dry front will move through the area Monday night. Temps should remain warm through the period and be above normal for early March, into early next week. Behind the dry front Monday night, temps will cool. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) ISSUED AT 653 PM CDT TUE MAR 10 2015 A mix of IFR/LIFR/VLIFR cigs/vsbys remains south of a KDEC-KCMI line and this area expected to keep shifting southward through the night. Brief MVFR ceilings remaining at KCMI but this should clear out in next few hours. Next concern is fog development overnight. With rainfall having occurred earlier today at most TAF sites, clear skies, light winds, and plenty of moisture left behind by the light rain today, several ingredients are in place for fog development overnight. HRRR continues to show widespread fog developing this evening, spreading south/west from north/east IL, and persisting through the night. Visibilities 3 miles expected by 02Z-03Z, possibly decreasing overnight. Will hit fog hardest at sites that reported rain today by including a TEMPO group for 1 mile vsbys between 08z and 12z at all terminals except KPIA. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Barnes LONG TERM...Auten AVIATION...Onton
Hazardous weather outlook, Mar 10, 3:11 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 311 PM CDT TUE MAR 10 2015 ILZ027>031-036>038-040>057-061-111100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 311 PM CDT TUE MAR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT WIDESPREAD FOG WILL DEVELOP TONIGHT. LOCALLY DENSE FOG WILL BE POSSIBLE...ESPECIALLY FROM THE ILLINOIS RIVER SOUTHEASTWARD TO I-70. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-111100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 311 PM CDT TUE MAR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT AREAS OF FOG WILL DEVELOP TOWARD DAWN WEDNESDAY...HOWEVER WIDESPREAD DENSE FOG IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MINOR FLOODING WILL CONTINUE ALONG THE LITTLE WABASH RIVER NEAR CLAY CITY THROUGH AT LEAST FRIDAY AFTERNOON. IN ADDITION...THE EMBARRAS RIVER NEAR LAWRENCEVILLE WILL APPROACH FLOOD STAGE BY WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:54 PM CDT | Dense Fog Advisory | ILX | Champaign, Christian, Clark, Clay, Coles, Crawford and 18 more | 16 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.